Ask an Endocrinologist. Get Answers to Endocrinology Questions.
It sounds that low T in your case may be perhaps suspected??? Or has this been confirmed??
If not yet confirmed then your doctor may check both serum total testosterone and FREE TESTOSTERONE levels.
IF TOO LOW then there are a number of options for testosterone replacement therapy. I like Androgel for its convenience but other forms are available--a word of caution that the intial treatment may cause feedback to LOWER your body's own testosterone production.The dose commonly needs to be titrated up over the initial months of treatment. ( I have seen cases where the first measure following start of treatment is actually LOWER!!)
The supplement over the counter of DHEA is an intermediate steroid and is in part converted to testosterone ....so taking t0 to q0mpg a day of DHEA may tend to support your testosterone levels...
If the issue is mainly erectile dysfunction then there may be other factors present. If ED is main issue then an ED medication such as Viagra or Levitra or Cialis may help.
I hope thatvthis information is helpful.Let me know if you have further questions or discussion.I will be happy to get back with you.
If my answers have been helpful and to your satisfaction then please remember to leave positive feedback.Thank You and Best Regards,
Anthony Bray MD
50 to 100 mg per day of DHEA...
still need help?
I didn't realize that Dr. Bray was working on this question. I will opt out for him
OK --- I see...You may consult an endocrinologist to make sure that your testosterone levels were at good levels. You may take the DHEA suppkement up to 100mg with no harm I would say..
Now I would not advise exogenous testosterone if you have normal levels...
We all know of the performance benefit but we know the down side too. Anger control is potential concern. Increased risk of blood clots, heart attacks, strokes, DVT's, pulmonary embolism are very serious and real risks of too much testosterone!! I met a body builder on dialysis due to steroids....
The bot***** *****ne is that too much is not harmless.Trust me there are Many her unfortunate horror stories out there due to too much testosterone or related androgen steroids.
So I encourage you to exercise ....have your T levels checked and that is fine. Replace or supplement IF NEEDED! I steinglyvadvise against excess though!!! JUST NOT WORTH THE RISK!!! STAY HEALTHY!!
I hope that this helps! Let me know if you have further questions or discussion! Take Care!!